# SDR CA120224003

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,635 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Nut
- Condition: Broken
- Location: Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE GROUND RUN, IT WAS FOUND THAT THE RT ENGINE WOULD NOT MEET OIL OPERATING TEMPERATURE.  MAINTENANCE FOUND THAT THE RT ENGINE OIL TEMP CONTROL VALVE SPRING RETAINING NUT WAS SHEARED OFF AND WAS FOUND IN OIL COOLER SUPPLY HOSE. THE VERNATHERM, ENGINE OIL, AND FILTER WERE CHANGED.  THE OIL COOLER WAS INSPECTED, FLUSHED AND CLEANED.
